MathSciNet Relay Station
MathSciNet bibliographic data
MR1213867 (94h:28009) 28C20 (47N30 60J65)
Park, Chull; Skoug, David An operator-valued Yeh-Wiener integral and a Kac-Feynman Wiener integral equation. Proc. Amer. Math. Soc. 120 (1994), no. 3, 929–942.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement